MAUDE Adverse Event Report: SS WHITE BURS LLC SS WHITE CARBIDE BUR; DENTAL BUR

SS WHITE BURS LLC SS WHITE CARBIDE BUR; DENTAL BUR
Model Number HP-PBUR-SC702LA
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2025 that during the dental procedure the tip of bur broke off in a patient's mouth.No patient injury was reported and no event date was reported.Ss white burs received medwatch report mw5171690 on july 2, 2025, from the fda.
 
Additional Manufacturer Narrative
The reported device was not returned for investigation.However, an investigation was performed.A force to failure test was conducted using a 10-piece sample from a different lot number.Results showed to be within specification.

Brand Name
SS WHITE CARBIDE BUR
Common Device Name
DENTAL BUR
Manufacturer (Section D)
SS WHITE BURS LLC
1145 towbin ave
lakewood 08701
Manufacturer (Section G)
SS WHITE BURS LLC
1145 towbin ave
lakewood 08701
Manufacturer Contact
mariam sawaqed
1145 towbin ave
lakewood 08701
MDR Report Key22568901
Report Number2245654-2025-00012
Device Sequence Number9237986
Product Code EJL
UDI-Device IdentifierD690300242
UDI-PublicD690300242
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHP-PBUR-SC702LA
Device Catalogue Number30024
Device Lot NumberLO4L
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown